MAUDE Adverse Event Report: MEDTRONIC MEXICO SPRINTER LEGEND RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO SPRINTER LEGEND RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number SPL25012X
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
One sprinter legend ptca balloon catheter was attempted to be used to pre-dilate a lesion.There was no damage noted to the device packaging.There were no issues noted when removing the device from the hoop/tray.The device was not inspected.Negative prep was performed with no issues.No difficulties noted when removing the protective sheath or stylette from the device.The lesion was pre-dilated.The device did not pass through a previously deployed stent.No resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that the balloon was inflated to nominal pressure and was unable to deflate at the lesion site after the first inflation.The device had not been moved or re-positioned prior to deflation difficulties.A 50/50 contrast to saline solution was used.The entire delivery system was then pulled out, with the wire, from the vessel.It was informed that the large artery allowed for the successful removal of the device with no issues.A non-medtronic balloon catheter was then used to pre-dilate and stent was successfully deployed at the lesion site.No patient injury is reported.
 
Additional Manufacturer Narrative
Device evaluation: device returned with guidewire loaded.Guide catheter was received with device.It was not possible to remove the guide wire from the device.The balloon returned partially inflated with residue present inside the balloon.The proximal balloon bond was stretched.It was not possible to inflate the balloon due to the stretched proximal balloon bond, therefore deflation testing could not be carried out.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINTER LEGEND RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7641335
Report Number9612164-2018-01555
Device Sequence Number19343846
Product Code LOX
UDI-Device Identifier00613994902832
UDI-Public00613994902832
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K103095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2020
Device Catalogue NumberSPL25012X
Device Lot Number213974055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2018
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer09/14/2018
10/19/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date10/10/2018
10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR